# SDR DALA2025110608088

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N936DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38313
- Aircraft time: 28,310 hours, 21,268 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE SEAT TRACK AT BS 370-380, RBL23 CRACKED & CORRODED BETWEEN FASTENER HOLES.  REMOVED & REPLACED THE SEAT TRACK IAW SRM-900 51-40-02-0G & DWG 143A5300.
